| Catalog Number |
178833 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/07/2016
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) evaluated the instrument and observed a crack in valve pv37 tubing.He replaced pv37 tubing which fixed the leak.The repairs were verified per established service procedures.(b)(4).
Event or Problem Description
The customer reported an uncontained leak from the coulter lh 500 hematology analyzer while performing shutdown.The volume of the leak was approximately 2ml.Erroneous patient results were not generated and there was no change or effect to patient treatment in connection to the event.There was no impact to patient results and controls.The customer was wearing personal protective equipment (ppe) consisting of laboratory coat, goggles and gloves at the time of the event and there was no report of injury or biohazard exposure to open wounds or mucous membranes.